# SDR 2022FA0000352

- Difficulty date: July 13, 2022
- Submitted: July 17, 2022
- Operation: General aviation
- Aircraft: N118YL
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10399
- Aircraft time: 1,979 hours
- Engine: Lyc IO540AE1A5
- Engine time: 4,179 hours
- System (JASC): 7100 · Powerplant System
- Part: Exhaust Valve
- Part number: 17B23935
- Part serial: NA
- Condition: Broken
- Location: Engine
- Part time: 1,979 hours
- Component: Cylinder, Lyc, NA
- Component part number: 05K21120
- Stage of operation: CL
- How discovered: B
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

NUMBER ONE CYLINDER EXHAUST VALVE STEM BROKE RELEASING VALVE INTO CYLINDER.
